zbMATH — the first resource for mathematics

Generalization of Weyl realization to a class of Lie superalgebras. (English) Zbl 1390.17010
Summary: This paper generalizes Weyl realization to a class of Lie superalgebras \(\mathfrak{g} = \mathfrak{g}_0 \oplus \mathfrak{g}_1\) satisfying \([\mathfrak{g}_1, \mathfrak{g}_1] = \{0 \}\). First, we present a novel proof of the Weyl realization of a Lie algebra \(\mathfrak{g}_0\) by deriving a functional equation for the function that defines the realization. We show that this equation has a unique solution given by the generating function for the Bernoulli numbers. This method is then generalized to Lie superalgebras of the above type.
©2018 American Institute of Physics

17A70 Superalgebras
11B68 Bernoulli and Euler numbers and polynomials
Full Text: DOI
[1] Mead, C. A., Possible connection between gravitation and fundamental length, Phys. Rev., 135, B849-B862, (1964) · Zbl 0126.24201
[2] Doplicher, S.; Fredenhagen, K.; Roberts, J., Spacetime quantization induced by classical gravity, Phys. Lett. B, 331, 39-44, (1994)
[3] Doplicher, S.; Fredenhagen, K.; Roberts, J., The quantum structure of spacetime at the Planck scale and quantum fields, Commun. Math. Phys., 172, 187220, (1995) · Zbl 0847.53051
[4] Moyal, J. E., Quantum mechanics as a statistical theory, Proc. Cambridge Philos. Soc., 45, 99-124, (1949) · Zbl 0031.33601
[5] Groenewold, H. J., On the principles of elementary quantum mechanics, Physica, 12, 7, 405-460, (1946) · Zbl 0060.45002
[6] Lukierski, J.; Nowicki, A.; Ruegg, H., q-deformation of Poincaré algebra, Phys. Lett. B, 264, 331-338, (1991)
[7] Majid, S.; Ruegg, H., Bicrossproduct structure of κ-Poincaré group and non-commutative geometry, Phys. Lett. B, 334, 348-354, (1994) · Zbl 1112.81328
[8] Snyder, H. S., Quantized spacetime, Phys. Rev., 71, 1, 38-41, (1947) · Zbl 0035.13101
[9] Amelino-Camelia, G.; Lukierski, J.; Nowicki, A., Kappa-deformed covariant phase space and quantum gravity uncertainty relations, Phys. At. Nucl., 61, 1811-1815, (1998) · Zbl 0988.81052
[10] Daszkiewicz, M.; Lukierski, J.; Woronowicz, M., Towards quantum noncommutative κ-deformed field theory, Phys. Rev. D, 77, 105007, (2008)
[11] Govindarajan, T. R.; Gupta, K. S.; Harikumar, E.; Meljanac, S.; Meljanac, D., Deformed oscillator algebras and QFT in the κ-Minkowski spacetime, Phys. Rev. D, 80, 025014, (2009)
[12] Amelino-Camelia, G.; Arzano, M., Coproduct and star product in field theories on Lie-algebra non-commutative space-times, Phys. Rev. D, 65, 084044, (2002)
[13] Kowalski-Glikman, J.; Nowak, S., Non-commutative space-time of doubly special relativity theories, Int. J. Mod. Phys. D, 12, 299-315, (2003) · Zbl 1079.83535
[14] Kowalski-Glikman, J., Introduction to Doubly Special Relativity, 131-159, (2005), Springer, Berlin
[15] Govindarajan, T. R.; Gupta, K. S.; Harikumar, E.; Meljanac, S.; Meljanac, D., Twisted statistics in kappa-Minkowski spacetime, Phys. Rev. D, 77, 105010, (2008)
[16] Jurić, T.; Meljanac, S.; Štrajn, R., Twists, realizations and Hopf algebroid structure of kappa-deformed phase space, Int. J. Mod. Phys. A, 29, 5, 1450022, (2014) · Zbl 1284.81175
[17] Meljanac, S.; Meljanac, D.; Mercati, F.; Pikutić, D., Noncommutative spaces and Poincaré symmetry, Phys. Lett. B, 766, 181-185, (2017) · Zbl 1397.81106
[18] Lukierski, J.; Woronowicz, M., New Lie-algebraic and quadratic deformations of Minkowski space from twisted Poincare symmetries, Phys. Lett. B, 633, 116-124, (2006) · Zbl 1247.81216
[19] Meljanac, D.; Meljanac, S.; Pikutić, D.; Gupta, K. S., Twisted statistics in Lie-deformed Minkowski spaces
[20] Li, M.; Wu, Y. S., Physics in Noncommutative World: Field Theories, (2002), Rinton Press: Rinton Press, Princeton
[21] Aschieri, P.; Dimitrijević, M.; Kulish, P.; Lizzi, F.; Wess, J., Noncommutative Spacetimes: Symmetry in Noncommutative Geometry and Field Theory, (2009), Springer: Springer, Berlin · Zbl 1177.81004
[22] Woronowicz, S. L., Differential calculus on compact matrix groups (quantum groups), Commun. Math. Phys., 122, 125-170, (1989) · Zbl 0751.58042
[23] Radtko, O. V.; Vladimirov, A. A., On the algebraic structure of differential calculus on quantum groups, J. Math. Phys., 38, 10, 5434, (1997) · Zbl 0902.16033
[24] Schupp, P.; Watts, P.; Zumino, B., Differential geometry on linear quantum groups, Lett. Math. Phys., 25, 139-147, (1992) · Zbl 0765.17020
[25] Landi, G., An Introduction to Noncommutative Spaces and Their Geometry, (2002), Springer: Springer, Berlin
[26] Sitarz, A., Noncommutative differential calculus on the κ-Minkowski space, Phys. Lett. B, 349, 42-48, (1995)
[27] Gonera, C.; Kosinski, P.; Maslanka, P., Differential calculi on quantum Minkowski space, J. Math. Phys., 37, 11, 5820, (1996) · Zbl 0865.17010
[28] Mercati, F., Quantum κ-deformed differential geometry and field theory, Int. J. Mod. Phys. D, 25, 5, 1650053, (2016) · Zbl 1338.81218
[29] Jurić, T.; Meljanac, S.; Pikutić, D.; Štrajn, R., Toward the classification of differential calculi on κ-Minkowski space and related field theories, J. High Energy Phys., 2015, 55 · Zbl 1388.83537
[30] Meljanac, S.; Krešić-Jurić, S.; Martinić, T., Realization of bicovariant differential calculus on the Lie algebra type noncommutative spaces, J. Math. Phys., 58, 071701, (2017) · Zbl 1370.83064
[31] Durov, N.; Meljanac, S.; Samsarov, A.; Škoda, Z., A universal formula for representing Lie aglebra generators as formal power series with coefficients in the Weyl algebra, J. Algebra, 309, 318-359, (2007) · Zbl 1173.17014
[32] Meljanac, S.; Krešić-Jurić, S.; Martinić, T., The Weyl realizations of Lie algebras, and left-right duality, J. Math. Phys., 57, 5, 051704, (2016) · Zbl 1342.58005
[33] Klimyk, A.; Schmüdgen, K., Quantum Groups and Their Representations, (1997), Springer: Springer, Berlin · Zbl 0891.17010
[34] Meljanac, S.; Krešić-Jurić, S., Noncommutative differential forms on the kappa-deformed space, J. Phys. A: Math. Theor., 42, 36, 365204, (2009) · Zbl 1202.58004
[35] Meljanac, S.; Krešić-Jurić, S., Differential structure on κ-Minkowski space, and κ-Poincaré algebra, Int. J. Mod. Phys. A, 26, 20, 3385-3402, (2011) · Zbl 1247.81642
[36] Meljanac, S.; Krešić-Jurić, S.; Štrajn, R., Differential algebras on κ-Minkowski space and action of the Lorentz algebra, Int. J. Mod. Phys. A, 27, 10, 1250057, (2012) · Zbl 1247.83009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.